Connect with others who understand.

sign up log in
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Darzalex

Darzalex

I am on Velcade ,Daralex,and Des,every week for at least 1 year,had a bad reaction the first week,they gave me 100 m of fast acting steroids in my veinsit helped the chills and blood pressure immediately,but the pain was severe for 2 hours,my second week had r
delayed reaction the next day took benadryl steroids,got because in 1 hour,3 treatment was yesterday and no reaction

A MyMyelomaTeam Member said:

I get darselex over about a 3 hour period now only once a month. I get dex during the sane drip but ask them to stop the benedrill as it started to knock me out for the whole day.
The darselex really got my numbers down and I am on hold to get the sct until the fall or winter depending on my numbers. I also taje revlimid 10 mg. 3 weeks a month.
I have recently been having stomach and breast rashes and ringworm on my leg. I also get flushes on my face the day after I take my weekky 20 mg. Of dex. And usually now a weekly one night bout of diarrhea.
I have now been taking the darselex since last fall and gave been doing well on it. Everybody responds differently. Good luck. We are all trying for that 18 goal with little side effects.

posted 12 months ago
A MyMyelomaTeam Member said:

I have too take my Darzalex over three hours or I am sick for a week so try getting it over a longer period of time because basically the reaction is because your body can’t tolerate getting it so quickly.

posted 12 months ago
A MyMyelomaTeam Member said:

I had same reaction to my 1st Darzalex. Had to take over 2 days. It was killing the cancer cells quickly. Usually no reaction after that; take premeds Dex. And Benadryl. Been over 3 yrs now every 28 days. Good luck to you.

posted 12 months ago
A MyMyelomaTeam Member said:

my only side effect was diarrhea and they gave me power and I mixed it with water and it took care of it

posted 11 months ago
A MyMyelomaTeam Member said:

So sorry that happened Michele, like this disease isn't scary enough already😰

posted 12 months ago
Already a Member? Log in